Pentazocine injection- hardened muscles on injection site

Hi everyone, I've been a passive of this group but I hope your suggestions will help. I have been taking Pentazocine injection for a while now very frequently cos of constant pain(I stressed at work sometimes). Now the muscles around the injection sites are hardened, Any suggestions on how to make it better. Also for some months now I have been having constant Hip pain, don't know if it's bcos of d hardened muscles on By Bum or something else, had a scan done and everything is said to be ok but the pain won't go away.

Views: 42

Reply to This

Replies to This Discussion

*passive member*

Hi dear,

I think it's just the swelling from the injection, it probably was not rubbed well, or the frequency has made it sore. Happens to me all the time with Pent too. For the hip pain, could it be related to a recent physical activity? asides that, i am clueless...take care!

Why not rotate the injection sites?

Hello,

My doctors always give me pent whenever I have crisis  but it's usually through the vein while I'm on drip and I have never had any case of hardened muscles. Maybe it will help if your doctors can do the same. The hip pain might be due to stress. If you can relax for some days, it might help.

I'm joining the conversation very late. However, I have chronic pain in my right hip. I've also had all the scans. It is difficult not having answers. My doctor prescribed daily pain med.

RSS

© 2021   Created by Ade Dotun.   Powered by

Badges  |  Report an Issue  |  Terms of Service